应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2016, Vol. 32 Issue (1): 35-54    DOI: 10.1007/s10255-016-0545-1
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Existence and Multiplicity of Solutions for Nonlocal Systems with Kirchhoff Type
Zhi-tao ZHANG1, Yi-min SUN2
1 Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China;
2 School of Mathematics, Northwest University, Xi'an 710127, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9